Jump to content
CrazyBoards.org

Recommended Posts

Iam so fed up, I have a type of schizophrenia , called schizoaffective disorder, and I was put on abilify, but it worked fora time, taking away my voices and hallicunations and now it stopped working..and they are coming back, almost likea break through symptoms..

Iam so frustrated..anyone have some advice, on what to do , whether I should go up on dosage, iam on 30 mg, or just switch to something else.

Link to comment
Share on other sites

Yeah, thats what it is, breakthrough symptoms. Nothing shocking or odd about that.

Now, checking the PI sheet, it looks like 30mg is the highest recommended dosage for topamax.

So, you need to call or see your pdoc. He may up your dosage based on his experience or maybe give you something as a short term supplement that can be stopped later once he is comfortable this episode is past.

Don't panic, this symptoms doesn't mean that your meds or world are going to be turned upside down.

a.m.

Link to comment
Share on other sites

Some p-docs are experimenting with higher doses of abilify. I personally am on 60mg/day. I also take 5mg zyprexa bi-daily to supplement the abilify. My p-doc feels that abilify alone is not enough (it is the mildest of the atypical ant-psychotics).

You could talk to your p-doc about increasing the dosage of abilify or adding another medication to it.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...